MAUDE Adverse Event Report: CONMED CORPORATION 5.0MM TENOLOK TENDONESIS ANCHOR WITH (1) NO.2 HI-FI SUTURE; SUTURE ANCHOR

CONMED CORPORATION 5.0MM TENOLOK TENDONESIS ANCHOR WITH (1) NO.2 HI-FI SUTURE; SUTURE ANCHOR
Catalog Number T50S
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation and no photographic evidence has been provided; however, the dhr confirms that this lot expired before the product was used.Multiple shipments of this item and lot number were sent to the customer between (b)(6) 2018 and (b)(6) 2018, which was well before the expiration date of 06-mar-2019.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been no other complaints for this device family and failure mode.During the same time frame 11,606 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed, the rate of failure would be.00009 per the instructions for use, the user is advised the following; check the expiration date before each procedure.Not to use beyond the expiration date listed on the label.The performance, safety, and/or sterility of the device cannot be assured beyond the expiration date.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The conmed representative reported on behalf of the facility that the surgeon had implanted an expired t50s, 5.0mm tenolock anchor during a biceps tendonesis surgery on (b)(6) 2019.Further information revealed that the package was not verified prior to surgery.There has been no patient injury or impact reported, however the patient will continue to be monitored.The surgeon plans on leaving the implant in the patient.This report is being raised as a device malfunction with potential for injury upon reoccurrence.

Brand Name
5.0MM TENOLOK TENDONESIS ANCHOR WITH (1) NO.2 HI-FI SUTURE
Common Device Name
SUTURE ANCHOR
Manufacturer (Section D)
CONMED CORPORATION
11311 concept boulevard
largo FL 33773
MDR Report Key8632594
Report Number1017294-2019-00056
Device Sequence Number1941771
Product Code MBI
UDI-Device Identifier10845854043783
UDI-Public(01)10845854043783(17)190306(30)1(10)865112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2019
Device Catalogue NumberT50S
Device Lot Number865112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1